advertisement
Question
Posted by: Tammy | 2010/04/29

Menstruation

Hi doc. In November last year I had the two month injection contraceptive but decided not to use it anymore . Since then I didint had my period. May I also add that I was using this injection about a year prior to the one that I got in November, and after a month or so I started having my period. What could be the cause that still no period. Could it be that the Ivedal that I was on for a few months could have an effect?, and the stress.My breasts get sore like they usually get before I have my period and the menstruation pains but not the period. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tammy
Ask your doctor to prescribe an oral contraceptive for a few months - the injection contains only progesterone and sometimes one needs a bit of esterogen supplement to get the menstruations started again.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/29

Hallo Tammy
Ask your doctor to prescribe an oral contraceptive for a few months - the injection contains only progesterone and sometimes one needs a bit of esterogen supplement to get the menstruations started again.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement